Facebook Pixel
EmpowHER Guest

Period plan b and now period again..

By Anonymous November 30, 2015 - 1:21pm
Rate This

Okay so here is my story me and my fiancé spent the week together for thanksgiving we had sex Monday night and well to be on the safe side we went to get the plan b pill Tuesday morning to be on the safe side we where unsure if he did anything inside me due to the fact we both had been doing some drinking but Saturday night I started lightly bleeding and now I'm bleed like I'm on my period now the week of the 14-19 I was on my period full time and normal like always it came a two days early but the night of Halloween oct 31 we messed around and he for sure did stuff inside me and I took the plan b pill the follow day that Sunday morning the first of the month idk if that has anything to do with what's going on now or not but I figured I would just say that.. But here is my question the blood is bright red and it smells just like blood it doesn't have the period blood odor and it's bright red and it's starting to get heavier and I'm worried do I need to go to the doctor or not? I don't have any insurance and I ran out of birth control 3 months ago and I was working on getting the money to go to the doctor to get a pap and get back on birth control so I wouldn't have to worry as much.. But now I'm bleeding and idk what to do.. Please help me...

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

You are using Plan B as a method of birth control which is not it's intended use. A side effect of this is recurrent and/or irregular bleeding. Blood is blood so it really doesn't matter if it's your period or bleeding due to side effects. And there is no way to tell.

My advice is to get condoms and have your boyfriend pay for them. Condoms are non-hormonal and are even more reliable that emergency birth control.

Your bleeding should stop in less than a week. It may take a month or two to get back to normal. Pregnancy is highly unlikely. Also, you can get free condoms at health clinics for women and I think they offer the Pill at a sliding scale. Your fiance should be sharing the cost of this.

Good luck, I hope you get back to normal soon.


November 30, 2015 - 3:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!